# SDR DALA2022122108282

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 10,825 hours, 1,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 THRESHOLD LENSE AT 3L COVER FELL OFF. CORRECTIVE ACTION: LENS AT 3L SECURE & COULDNT FIND ANY ISSUES. (9929940)
